# SDR WX0A073258

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 54,824 hours, 37,714 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE,  EMERGENCY DECLARED.  R & R THE CABIN PRESSURE TRANSFER RELAY, CABIN PRESSURE CONTROLLER AND OUTFLOW VALVE.
